# SDR DL757091664

- Difficulty date: September 13, 2006
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 55,303 hours, 25,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 620-640 STR 17L DAMAGED SKIN REPAIR IAW 457582-14.  C/W 457582-14.
